# SDR FDEA201104251618

- Difficulty date: April 25, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65743081
- Condition: Mismanufactured
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL CHANNEL SPLICE, BETWEEN STA 1620 TO STA 1640, RBL 60,   WL 208.1, WILL HAVE SHORT EDGE CONDITION AT (1 EA) 0.100 HOLE LOCATION AT BS 1620 - 1640 RBL 60 A CREASE BEAM REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION ON MAE W/C 118350449EZR06 AND MAE EA 757-5361-16-F3249.  CLASSIFIED AS A MAJOR.
